# SDR CALA2014081191937

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMPENNAGE BS 1787 STRINGER 17R - 19R.  FIXED FAIRING PANEL CRACKED.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5387-01001.
